# SDR R61A2025060600280

- Difficulty date: May 20, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N241JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 40,358 hours, 26,380 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DOULBER ON LH INBD TR CENTER HEAT BLANKET.  REMOVE DAMAGED CHAFE PLATE , FABRICATE REPAIR PATCH FROM .003" S/ S P.O.# 97613. SPOT WELDED REPAIR PATCH IN PLACE OVER DAMAGED AREA CREATED FROM REMOVING CHAFE PALTE. INSTALLED NEW CHAFE PALTE 301 S/S .016" P.O.# 323526. SPOT WELDED RELACEMENT CHAFE PLATE IN ORIGINAL LOCATION OF REMOVED DAMAGED PLATE ON R/H OUTBD TR CENTER BLANKET. REF.- NO. REPUBLIC AIRWAYS 170EA-78-31-0004MR-1
